# SDR 97UAL900433

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mod Valve
- Condition: Failed
- Location: Nr 3 Engine
- Component: Airesearch, 39271611
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ON DURING CLIMBOUT.  LIGHT WENT OUT WHEN BLEED CLOSED AND THROTTLE TO IDLE.  CAME BACK ON WHEN CLIMB POWER SET.  *S/D*  REPLACED 13TH STAGE MOD VALVE AND ASSOCIATED CLAMPS.  DYE CHECKED 13TH STAGE DUCTING.
